Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: A. W. Conway and A. J. McConnell
Title: The Mathematical Papers of Sir William Rowan Hamilton. Vol. II. Dynamics
Additional book information: Edited for the Royal Irish Academy. (Cunningham Memoir, no. 14.) Cambridge University Press; New York, Macmillan, 1940. 15+656 pp.

Review Information:

Reviewer: D. G. Bourgin
Journal: Bull. Amer. Math. Soc. 48 (1942), 813-818